Menopause Home > Cenestin Overdose
It is possible to take too much Cenestin. Overdose symptoms may include nausea, vomiting, and vaginal bleeding. However, the specific effects of an overdose will vary, depending on how much of the medication was taken, the sex of the person who took the overdose, and whether it was taken with other substances. If a Cenestin overdose occurs, treatment will most likely involve treating the symptoms that occur as a result of the overdose.
An Overview of a Cenestin OverdoseCenestin® (conjugated estrogens) is a prescription hormone replacement medication. The effects of a Cenestin overdose may vary, depending on a number of factors, including the Cenestin dosage, the sex of the person who took the overdose, and whether it was taken with any other substances or medications.
If you suspect that you or someone else may have taken too much Cenestin, seek immediate medical attention.
Cenestin Overdose EffectsBecause estrogens can irritate the stomach, an overdose with Cenestin is likely to cause nausea and vomiting. In females (even in young girls), an overdose of Cenestin may cause vaginal bleeding. However, serious effects are unlikely. Even in cases where very young children inadvertently took large doses of estrogens (such as Cenestin), no serious problems were reported.
Treatment for a Cenestin OverdoseIt is not known how best to treat a Cenestin overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Cenestin overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Cenestin.